# SDR R61A201905170499

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 31,989 hours, 24,699 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAMMED EMERGENCY EQUIPMENT DOOR IN AFT GALLEY. UNJAMMED EMERGENCY EQUIPMENT DOOR IN AFT GALLEY IAW AMM 25-21-25. OPS CHECK GOOD.
